I am a 30 year old male. It all started with neck and spine pain, and fatigue. Then came these insane headaches. They were so severe that when I went to the emergency room at the VA, IV morphine wouldn't even touch them. I'd wake up screaming in the night, I wouldn't be able to sit still or do anything. Nothing made them go away. I wanted to die. I dealt with them for a month or so until I started noticing ly left arm going numb. Then my lip. This would happen every once in a while, a couple times a day. I went back to the VA, they said I had cluster headaches. The medicine they gave me didn't work.Then, it suddenly got worse. My ears felt like they were bocked, I would hear WAH-WAH-WAH during loud, continious noises, my hearing would go in and out. I was having trouble walking, and I couldn't speak. (Aphasia) I knew what I wanted to say, but I would have to describe it instead of saying the word. I work in a mental hospital, so I asked my boss, who is an RN. He said to go to the emergency room. I went to a regular hospital instead of the VA, and I made it just in time, because my fever shot up like crazy, and I blacked out, and was later told that I was psychotic and had to be placed in four point restraints. I woke up and they told me I had aseptic meningitis, and they were trying to figure out what caused it. They ran out of money before they could figure it out, treated my symptoms, and discharged me. So now, it's a few months later, and I am tired as ***l all the time, my neck is stiff, my ears are feeling blocked, and my spine hurts. I've been doing a lot of research, and all I can come up with is lyme disease. I was exposed to a bunch of ticks last year, my girlfriend's dogs got infested one time, so I'm thinking it's possible, even though I live in Florida. Any other ideas? I have an appointment with the VA soon, I need to make sure they don't misdiagnose me again.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?